# SDR MK1Y20220429003

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STA 132.5 – STA 172.5, ABOVE STR-21L:
DURING MAINTENANCE INSPECTION AT IAI, MULTIPLE EXISTING UNDOCUMENTED BLEND OUTS WERE FOUND ON THE EXTERNAL FUSELAGE SKIN. ALSO, A GOUGE WAS FOUND ON THE EDGE OF THE DATUM SKIN, STA 132.5.
